# SDR CA140321006

- Difficulty date: February 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 182N
- Aircraft time: 6,143 hours
- Engine: Cont TSIO520C
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Elt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ELT REMOTE POWER WIRING NOT CIRCUIT PROTECTED.  FOUND POWER WIRE HARD WIRED TO CLOCK.  CLOCK POWER CIRCUIT PROTECTION UNAPPROVED. FOUND CLOCK POWER FUSE WRAPPED IN ALUMINUM FOIL FROM A CIGARETTE PACKAGE.
